MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E278128
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104); Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the shaft of the device becomes abnormally hot while in use.The device was cleaned a few times but then the electrode tip broke while cleaning.A new device was opened to continue the procedure.No patient harm was reported.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7448005
Report Number1717344-2018-00531
Device Sequence Number11301891
Product Code GEI
UDI-Device Identifier10884524000404
UDI-Public10884524000404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE278128
Device Catalogue NumberE278128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1